Alert archive / Wyoming / Red Flag Warnings in 2020
Red Flag Warning 32, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Aug 29, 2020, 3:59 AM MDT. It took effect at Aug 30, 2020, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2020, 3:59 AM MDT (09:59 UTC)
- In effect from
- Aug 30, 2020, 10:00 AM MDT
- Expired
- Aug 30, 2020, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
293 WWUS85 KCYS 290959 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 359 AM MDT Sat Aug 29 2020 ...WINDY CONDITIONS RETURNING TO SOUTHEAST WYOMING AND NEBRASKA PANHANDLE TODAY AND SUNDAY... WYZ303-304-291800- /O.UPG.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/ /O.NEW.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ /O.CON.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 359 AM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 303 AND 304... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM MDT Today. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West winds of 15 to 20 mph sustained with gusts to 35 mph. More widespread winds expected Sunday with wind gusts of 40 to 50 mph expected. * HUMIDITY...12 to 15 percent. Similar afternoon humidity expected Sunday. * HAINES...5 Today and Sunday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ306-308-309-291800- /O.UPG.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/ /O.NEW.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- 359 AM MDT Sat Aug 29 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 306, 308, AND 309... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West winds of 30 to 35 mph sustained with gusts 40 of 50 MPH. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ301-291800- /O.EXA.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/ Niobrara/Lower Elevations of Converse/Thunder Basin National Grassland- 359 AM MDT Sat Aug 29 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONE 301... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM this morning to 8 PM MDT this evening. * WIND...Southwest winds of 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5 Today. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NEZ313-WYZ310-291800- /O.EXT.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 359 AM MDT Sat Aug 29 2020 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 310 AND 313... * AFFECTED AREA...Fire weather zones 310 and 313. * WIND...West winds of 20 to 30 mph sustained with gusts to 35 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
260 WWUS85 KCYS 292007 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 207 PM MDT Sat Aug 29 2020 ...WINDY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING INTO THIS EVENING, AND OVER PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE SUNDAY... WYZ303-304-301030- /O.CON.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 207 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 303 AND 304... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect until 8 PM MDT Today. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West winds of 15 to 20 mph sustained with gusts to 35 mph. More widespread winds expected Sunday with wind gusts of 35 to 45 mph expected. * HUMIDITY...12 to 15 percent. Similar afternoon humidity expected Sunday. * HAINES...5 Today. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ301-300200- /O.CON.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ Niobrara/Lower Elevations of Converse/Thunder Basin National Grassland- 207 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONE 301... * WIND...Southwest winds of 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5 Today. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ306-308-309-301030- /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- 207 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 306, 308, AND 309... * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West winds of 30 to 35 mph sustained with gusts 40 of 50 MPH. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NEZ313-WYZ310-301030- /O.CON.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 207 PM MDT Sat Aug 29 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 310 AND 313... * AFFECTED AREA...Fire weather zones 310 and 313. * WIND...West winds of 20 to 30 mph sustained with gusts to 35 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
685 WWUS85 KCYS 300204 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 804 PM MDT Sat Aug 29 2020 ...WINDY AND DRY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE SUNDAY... WYZ303-304-301015- /O.EXP.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 303 AND 304... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect until 8 PM MDT Today. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West 25 to 30 mph sustained with gusts to 40 mph. * HUMIDITY...12 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ301-300315- /O.EXP.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ Niobrara/Lower Elevations of Converse/Thunder Basin National Grassland- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 301... Humidity has begun to recover this evening and is expected to continue to recover to around 50 percent overnight. Therefore, the Red Flag Warning will be allowed to expire. $$ NEZ313-WYZ310-301015- /O.UPG.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/ /O.EXA.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310 AND 313... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 310 and 313. * WIND...Northwest 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ306-308-309-301015- /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 306, 308, AND 309... * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West 25 to 30 mph sustained with gusts to 40 mph. * HUMIDITY...Around 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MB
946 WWUS85 KCYS 300834 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 234 AM MDT Sun Aug 30 2020 ...WINDY AND DRY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE SUNDAY... WYZ303-304-306-308-309-301645- /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF- 234 AM MDT Sun Aug 30 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 306, 308, AND 309... * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West 25 to 30 mph sustained with gusts to 40 mph. * HUMIDITY...Around 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NEZ313-WYZ310-301645- /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 234 AM MDT Sun Aug 30 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310 AND 313... * AFFECTED AREA...Fire weather zone 310 and 313. * WIND...Northwest 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WM
764 WWUS85 KCYS 310155 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 755 PM MDT Sun Aug 30 2020 ...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT SUNDAY... NEZ313-WYZ303-304-306-308>310-310300- /O.EXP.KCYS.FW.W.0032.000000T0000Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF- Platte/Goshen/Central and Eastern Laramie- 755 PM MDT Sun Aug 30 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 303, 304, 306, 308, 309, 310, AND 313... Relative humidities have begun to recover this evening as a cold front has swept across the region late this afternoon. Winds continue to remain elevated until midnight with gusts 30 to 40 MPH, however humidity will continue to improve overnight to around 70 percent. Therefore, the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 29, 3:39 AM MDT, 20 minutes earlier.
Area forecast discussion, Aug 29, 3:39 AM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
339 AM MDT Sat Aug 29 2020
.SHORT TERM...(Today and tonight)
Issued at 244 AM MDT Sat Aug 29 2020
Latest water vapor loop was showing a fairly pronounced shortwave
moving through central Idaho. This feature will continue to push
east through the day and help trigger scattered thunderstorms this
afternoon as it moves through Wyoming. Ahead of this shortwave,
current dewpoints are in the low to mid 40s across most of the
forecast area. However, 50 to 55 degree dewpoints are just south
of the Wyoming/Colorado border mainly east of the Front Range.
These higher dewpoints south should move into the Nebraska
panhandle by midday, due to strong southerly fetch developing
ahead of the shortwave in response to good pressure falls. This
will certainly set the stage for the potential for a few severe
storms this afternoon. This combined with good effective shear
around 50kts and hail capes around 600j/kg may yield to some large
hail up to golf ball size, especially in the Nebraska panhandle.
These storms will generally move east at 10 to 20 mph, but there
may be a slight propagation to the southeast due to moisture
influx of southerly flow. The right movers may also end up being a
little slower around 5 to 10 mph and yield to heavy rainfall from precipitable
water values around 1.2 inches. This convection should diminish
fairly quickly after sunset. Meanwhile, areas to the west and
north of these thunderstorms, we will see Red Flag conditions
develop due to good mixing and low relative humidities.
.LONG TERM...(Sunday through Friday)
Issued at 244 AM MDT Sat Aug 29 2020
The next concern is the potential cold front moving through the
area on Sunday. The latest NAM was showing this front moving
through much quicker, due to a fairly cool air mass moving out of
Canada. We did favor this quicker transition to cooler
temperatures especially in the northern sections of our forecast
area, where afternoon highs could struggle to get out of the 70s.
However, the southern part of the forecast area including areas
along the I-80 corridor will be tricky. Therefore, we have decided
to leave the Fire Weather Watch in tact for that area, since there
is much less frictional affects of the air mass moving on the lee
side of the Front Range. Meanwhile, further west of the Front
Range we went ahead and upgraded the Fire Weather Watch to a
warning due to the front to move through a little slower in that
region. Still may see a few showers and isolated thunderstorms
develop along the front, but these storms will most likely not be
strong or severe, due to limited instability.
Sunday night will most likely be very cool. In fact, we could see
temperatures drop into the 40s in most locations with even some
low to mid 30s in the mountains, where some frost will be possible
in response to the strong surface high moving over the region.
The models are showing another shortwave diving into Colorado on
Monday and Monday night which may trigger a few showers and
thunderstorms. Otherwise, the cooler temperatures will be store
for the area on both Monday and Tuesday, as the upper level ridge
remains suppressed across the southwest. We may see brief warmup
on Wednesday before the next shortwave moves through the northern
Plains and cools us back down to season norms.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1118 PM MDT Fri Aug 28 2020
Fairly quiet overnight in store for aviation purposes. Some
middle to high level clouds mainly above 10kft visible on the
latest satellite scans and should linger through the forecast
period. Temps have cooled off quite nicely near normals for this
time of year though some instability may linger as a shortwave
passes for a brief shower though confidence is low. Winds will
pick up after daylight with gusts into the 20kt range.
&&
.FIRE WEATHER...
Issued at 244 AM MDT Sat Aug 29 2020
We did increase the coverage of our Red Flag Warnings a bit today
to encompass Fire Weather Zone 301. We are most confident about
the western portions of that zone especially around Glenrock. We
will be see much more critical fire weather conditions on Sunday
ahead of the strong front moving into the northern portions of our
forecast area. Wind gusts could reach 40 to 50 mph in some areas
especially west of the Laramie Range during the early morning into
the afternoon with low relative humidities before the front moves
through late in the day. We did leave a Fire Weather Watch for
areas east of the Laramie Range on Sunday, because we are a little
more uncertain on the timing of the front. Typically, these fronts
tend to move through a little quicker than progged when cooler air
masses are in place. Cooler temperatures and more moist conditions are
expected the remainder of the week which will tend to minimize
the threat for critical fire weather conditions.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Sunday afternoon through Sunday evening
for WYZ303-304-306-308>310.
Red Flag Warning from 11 AM this morning to 8 PM MDT this
evening for WYZ303-304.
NE...Fire Weather Watch from Sunday afternoon through Sunday evening
for NEZ313.
&&
SHORT TERM...REC
LONG TERM...REC
AVIATION...WM
FIRE WEATHER...RECHazardous weather outlook, Aug 28, 4:14 PM MDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 414 PM MDT Fri Aug 28 2020 NEZ002-003-019>021-054-055-095-096-WYZ101>119-292215- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 414 PM MDT Fri Aug 28 2020 This hazardous weather outlook is for portions of panhandle Nebraska...western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A Red Flag Warning is in effect for Saturday afternoon and early evening for much of Carbon and western Albany Counties. A Fire Weather Watch is in effect for much of southeast Wyoming and the Nebraska Panhandle Sunday afternoon and early evening. Isolated to scattered afternoon and evening thunderstorms will be possible. .Spotter information statement... Spotter activation will not be needed. Rubin
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 3:52 PM MDT | Special Weather Statement | CYS | Niobrara | 38 min |
| Aug 29, 4:05 PM MDT | Special Weather Statement | CYS | 40 min | |
| Aug 29, 4:40 PM MDT | Special Weather Statement | CYS | Niobrara | 50 min |
| Aug 29, 4:44 PM MDT | Special Weather Statement | CYS | Albany | 46 min |
| Aug 29, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 29 min |
| Aug 29, 5:34 PM MDT | Special Weather Statement | CYS | Niobrara | 56 min |
Nearby
Red Flag Warnings in Wyoming, 2020Red Flag Warnings in Nebraska, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.